Thuja OccidentalisI've had flat warts on my hands for several years. I saw a dermatologist earlier this year and he confirmed the flat warts, but pretty much said I must have a hole in my immune system, and that they would clear eventually.
I've read the posts on the 'many warts still present after trying thuja 30c for two weeks' post and have being trying thuja. It's Thuja Occidentalis 30 ch, the package suggests 5 tablets 3 times a day, I've been using it for about a month and I've noticed that the warts have become a bit more prominent and a bit itchy, but they haven't disappeared at all.
Is this normal?
Should they get worse before they get better?
I've heard itching is a good sign that your body it working on the virus.
any info/feedback would be great!
copper7 on 2011-09-12
It is better to proceed with complete case taking to be on the safe side.
♡ kadwa 8 years ago
That being the case, if you continue taking Thuja, you will get side effects, which might become permanent. It is possible to make your condition incurable this way, so I would stop straight away.
Homoeopathic medicines need to be prescribed on the whole picture of your health (holistic approach) to get the good results we are famous for :)
♡ brisbanehomoeopath 8 years ago
Lilla 8 years ago
Copper7 is displaying a worsening of his condition. Even if the remedy is correct, this would be an indication to stop the medicine not continue it.
Proving symptoms (side effects) can become permanent the longer you use a medicine that is not indicated, not curing you, or has already done its work and needs to be changed.
You should never apply the same medicine topically as well as internally. This is a mistake that can create a serious problem for you. Palliation of the surface symptoms actually makes it harder to cure you.
Thuja will only cure a person who needs Thuja for the whole of their health - all of their complaints from top to bottom, inside and out. It is not a 'warts' remedy, and if you continue to use it for long periods of time without assessing its action, you do run risks of harming yourself.
Warts can be cured, when the internal problem causing them is cured. I would suggest finding someone who knows and understands homoeopathy to prescribe the correct medicine for you.
Professional Classical Homoeopath
[message edited by brisbanehomoeopath on Wed, 21 Sep 2011 04:04:09 BST]
♡ brisbanehomoeopath 8 years ago
I have around 100 warts on my face that are spreading even more now.
This is not the first I am hearing about Transfer Factor. I just called my health store and they said they've never heard about it.
Lilla, can you please let me know where I can buy it. I am in Canada (Toronto)
Irunea 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.